# SDR DALA2023063005267

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 AFTER CORROSION REMOVAL ON BEAM BOXES, BEAN BOX (2EA) OF STA 700 TO 740 LBL 65, WERE FOUND OUT LIMITS AT W2. CORRECTIVE ACTION: BEAM BOX (2EA) OF STA 700 TO 740 LBL 65 WERE REPLACED PER B757-200 SRM 51-40-02-0G PAR 4 AND 7. (284724)
